MathSciNet Relay Station
MathSciNet bibliographic data
MR76 42.3X
Wald, Abraham Limits of a distribution function determined by absolute moments and inequalities satisfied by absolute moments. Trans. Amer. Math. Soc. 46, (1939). 280–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement